# SDR DXTA2011012404431

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605280
- Aircraft time: 1,617 hours, 1,325 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG HANDLE RAISED. MAINS RETRACTED NORMALLY & RESPECTIVE GREEN LIGHTS OUT. RED UNLOCK LIGHT REMAINED ON FOR 15 SECONDS NLG HEARD NOT FULLY RETRACTING. AFTER 15 SECONDS, RED UNLOCK LIGHT OUT & MLG DOORS HEARD CLOSING.  HYD PRESSURE LIGHT ILLUNINATED DURING 15 SECONDS THAT NLG OUT OF SEQUENCE WITH MAINS.  EXTINGUISHED AFTER UNLOCK LIGHT WENT OUT & NLG DOORS HEARD CLOSING.  PERFORMED SEVERAL GEAR SWINGS, NO DEFECTS NOTED.  FOUND NLG STRUT PRESSURE LOW. SERVICED NLG STRUT IAW MM 12-14-00.  FOUND LT MLG UPLOCK SWITCH TO HAVE AN INTERMITENT RESISTANCE WHEN ACTUATED.  REMOVED SWITCH & WIRE BUNDLE & REPLACED WITH NEW IAW MM 33-30-05.  OPS AND FUNCTION CHECKED GOOD.
